We prove that graphs of continuous maps with finite area can be approximated weakly as currents and in area by graphs of smooth maps.

Approximation in area of continuous graphs / Mucci, Domenico. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 4:6(1996), pp. 525-557.

Approximation in area of continuous graphs

MUCCI, Domenico
1996

Abstract

We prove that graphs of continuous maps with finite area can be approximated weakly as currents and in area by graphs of smooth maps.
Approximation in area of continuous graphs / Mucci, Domenico. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 4:6(1996), pp. 525-557.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/1511072
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 4
social impact